Alert archive / Alaska / High Wind Watches in 2006

High Wind Watch 2, NWS Anchorage, AK

October 7, 2006

NWS Anchorage, AK issued this high wind watch at Oct 7, 2006, 12:04 AM AKDT. It took effect at Oct 8, 2006, 12:00 PM AKDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 7, 2006, 12:04 AM AKDT (08:04 UTC)
In effect from
Oct 8, 2006, 12:00 PM AKDT
Expired
Oct 8, 2006, 12:10 AM AKDT
In force
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK71 PAFC 071304
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
504 AM ADT SAT OCT 7 2006

.A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTH PACIFIC
SUNDAY AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA MONDAY. THIS
WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT OVER SOUTHCENTRAL
ALASKA...AND LEAD TO THE POTENTIAL FOR VERY STRONG WINDS. SOME
UNCERTAINTY DOES STILL EXIST WITH THE EXACT TRACK AND STRENGTH OF
THE LOW PRESSURE...BUT THERE IS CERTAINLY A POSSIBILITY OF VERY
STRONG WINDS FOR EAST ANCHORAGE...ANCHORAGE HILLSIDE AND TURNAGAIN
ARM.

AKZ101-080100-
/X.NEW.PAFC.HW.A.0002.061009T1200Z-061010T0400Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
504 AM ADT SAT OCT 7 2006

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING.

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS
OVER THE ANCHORAGE HILLSIDE AND TURNAGAIN ARM WILL INCREASE LATE
SUNDAY NIGHT AND MONDAY MORNING. FOR MONDAY...WINDS OF 55 TO 65
MPH ARE EXPECTED...WITH POSSIBLE GUSTS TO 75 MPH ON THE ANCHORAGE
HILLSIDE AND TO 95 MPH ALONG TURNAGAIN ARM. THE VERY STRONG WINDS
HAVE THE POTENTIAL TO REACH THE LOWER ANCHORAGE HILLSIDE AND
PORTIONS OF EAST ANCHORAGE AS WELL. THESE WINDS ARE EXPECTED
TO DIMINISH MONDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
3 follow-up statements
000 
WWAK71 PAFC 071914
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1114 AM ADT SAT OCT 7 2006

.A STRONG AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTH
PACIFIC SUNDAY AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA
MONDAY. THIS WILL PRODUCE A VERY TIGHT PRESSURE GRADIENT OVER
SOUTHCENTRAL ALASKA...AND LEAD TO THE POTENTIAL FOR VERY STRONG
WINDS. SOME UNCERTAINTY DOES STILL EXIST WITH THE EXACT TRACK AND
STRENGTH OF THE LOW PRESSURE SYSTEM...BUT THERE IS CERTAINLY A
POSSIBILITY OF VERY STRONG WINDS FOR EAST ANCHORAGE...ANCHORAGE
HILLSIDE AND TURNAGAIN ARM.

AKZ125-080000-
/X.EXB.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
1114 AM ADT SAT OCT 7 2006

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
MONDAY NIGHT FOR PORTAGE VALLEY AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH FOR PORTAGE VALLEY AND TURNAGAIN ARM...WHICH IS IN EFFECT
FROM EARLY SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT.

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS
THROUGH PORTAGE VALLEY AND TURNAGAIN ARM WILL INCREASE SUNDAY
AFTERNOON INTO SUNDAY NIGHT. WINDS OF 50 TO 65 MPH WITH GUSTS TO
80 MPH ARE POSSIBLE BY MONDAY MORNING WITH THIS HIGH WIND EVENT.
THESE WINDS ARE EXPECTED TO DIMINISH MONDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$

AKZ135-080000-
/X.EXB.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
1114 AM ADT SAT OCT 7 2006

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
MONDAY NIGHT. 

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS
ALONG THE NORTHERN GULF COAST ARE EXPECTED TO INCREASE SUNDAY
AFTERNOON. WINDS ARE EXPECTED TO CONTINUE TO INCREASE TO 50 TO 65
MPH WITH GUSTS TO 80 MPH ALONG THE COAST AND THROUGH CHANNELED
TERRAIN THROUGH SUNDAY NIGHT AND MONDAY. WINDS ARE EXPECTED TO
DIMINISH MONDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$

AKZ101-080000-
/X.EXT.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
1114 AM ADT SAT OCT 7 2006

...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. 

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS
OVER THE ANCHORAGE HILLSIDE AND TURNAGAIN ARM WILL INCREASE LATE
SUNDAY NIGHT AND MONDAY MORNING. FOR MONDAY...WINDS OF 55 TO
65 MPH ARE EXPECTED...WITH POSSIBLE GUSTS TO 75 MPH ON THE
ANCHORAGE HILLSIDE AND TO 95 MPH ALONG TURNAGAIN ARM. THE VERY
STRONG WINDS HAVE THE POTENTIAL TO REACH THE LOWER ANCHORAGE
HILLSIDE AND PORTIONS OF EAST ANCHORAGE AS WELL. THESE WINDS ARE
EXPECTED TO DIMINISH MONDAY EVENING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK71 PAFC 072351
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
351 PM ADT SAT OCT 7 2006

.A STRONG AREA OF LOW PRESSURE WILL DEVELOP TONIGHT OVER THE NORTH
PACIFIC AND TRACK NORTHWARD TOWARD SOUTHWEST ALASKA SUNDAY AND
INTO BRISTOL BAY MONDAY. THIS WILL PRODUCE A VERY TIGHT PRESSURE
GRADIENT OVER SOUTHCENTRAL ALASKA...AND LEAD TO THE DEVELOPMENT OF
VERY STRONG WINDS ACROSS PORTIONS OF SOUTHCENTRAL ALASKA...THE
ANCHORAGE BOWL...AND THE NORTHEASTERN GULF COAST SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. WINDS SHOULD SUBSIDE BELOW WARNING
LEVELS ACROSS THE REGION BY TUESDAY MORNING THOUGH BREEZY
CONDITIONS WILL PERSIST THROUGH THE DAY ON TUESDAY.

AKZ101-081315-
/X.UPG.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/
/X.NEW.PAFC.HW.W.0002.061008T2000Z-061010T1200Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
351 PM ADT SAT OCT 7 2006

...HIGH WIND WARNING IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT
TUESDAY FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY SOUTHEASTERLY
WINDS ACROSS EAST ANCHORAGE...THE HILLSIDE...AND TURNAGAIN ARM
WILL INCREASE THROUGH SUNDAY MORNING TO 30 TO 50 MPH IN ANCHORAGE
WITH GUSTS TO 75 MPH ACROSS EAST ANCHORAGE. STRONGER WINDS OF 50
TO 70 MPH ARE POSSIBLE SUNDAY AFTERNOON ALONG TURNAGAIN ARM AND
THE HILLSIDE WITH GUSTS TO 85 MPH. EXPECT WINDS TO INCREASE SUNDAY
NIGHT INTO MONDAY WITH GUSTS TO 85 MPH IN EAST ANCHORAGE AND 100
MPH ALONG THE HILLSIDE AND TURNAGAIN ARM. STRONG WINDS GUSTING TO
75 TO 85 MPH WILL PERSIST MONDAY NIGHT BEFORE SUBSIDING TUESDAY
MORNING TO SOUTHERLY WINDS AROUND 20 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ125-081315-
/X.UPG.PAFC.HW.A.0002.061008T2000Z-061010T1200Z/
/X.NEW.PAFC.HW.W.0002.061008T2000Z-061010T1200Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
351 PM ADT SAT OCT 7 2006

...HIGH WIND WARNING IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT
TUESDAY THROUGH PORTAGE VALLEY AND TURNAGAIN ARM...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 4 AM ADT
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY STRONG
EASTERLY WINDS THROUGH THE PORTAGE VALLEY AND TURNAGAIN ARM WILL
INCREASE TO 30 TO 50 MPH WITH GUSTS TO 75 MPH SUNDAY AFTERNOON.
EXPECT WINDS TO INCREASE SUNDAY NIGHT INTO MONDAY WITH WINDS
GUSTING TO 85 MPH BY MONDAY. THESE STRONG WINDS WILL CONTINUE
MONDAY NIGHT BEFORE DIMINISHING TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ135-081315-
/X.CON.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
351 PM ADT SAT OCT 7 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE MONDAY NIGHT. 

AS A STRONG AREA OF LOW PRESSURE MOVES INTO BRISTOL BAY...WINDS
ALONG THE NORTHEASTERN GULF COAST ARE EXPECTED TO INCREASE TO 35
TO 55 MPH WITH GUSTS TO 75 MPH SUNDAY AFTERNOON...WITH STRONGEST
WINDS ALONG THE COAST AND THROUGH CHANNELED TERRAIN. SLIGHTLY
HIGHER GUSTS TO 80 MPH ARE POSSIBLE SUNDAY NIGHT. THE STRONG WINDS
ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT BEFORE DIMINISHING
TUESDAY MORNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. PEOPLE ARE ENCOURAGED TO CLOSELY MONITOR THIS
WEATHER SITUATION. PREPARATION FOR THIS POTENTIALLY DANGEROUS
WEATHER EVENT SHOULD BEGIN NOW.

$$
000 
WWAK71 PAFC 081310
NPWAER

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
510 AM ADT SUN OCT 8 2006

.A STRONG AREA OF LOW PRESSURE EXTENDING FROM THE NORTH PACIFIC
INTO BRISTOL BAY HAS PRODUCED A VERY TIGHT PRESSURE GRADIENT OVER
SOUTHCENTRAL ALASKA...WHICH WILL ONLY BECOME TIGHTER TODAY. THIS
WILL LEAD TO VERY STRONG WINDS ACROSS PORTIONS OF SOUTHCENTRAL
ALASKA...PORTIONS OF THE ANCHORAGE BOWL AND HILLSIDE...AND THE
NORTHEASTERN GULF COAST THROUGH LATE MONDAY NIGHT. WINDS SHOULD
SUBSIDE BELOW WARNING LEVELS ACROSS THE REGION BY TUESDAY
MORNING...THOUGH BREEZY CONDITIONS WILL PERSIST THROUGH THE DAY
ON TUESDAY.

AKZ135-090100-
/X.UPG.PAFC.HW.A.0002.061008T2200Z-061010T1200Z/
/X.EXB.PAFC.HW.W.0002.061009T0200Z-061010T0600Z/
SOUTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITY OF...CORDOVA
510 AM ADT SUN OCT 8 2006

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM
ADT MONDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM ADT
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS ALONG THE NORTHEASTERN GULF COAST ARE EXPECTED TO INCREASE
TO 30 TO 50 MPH WITH GUSTS TO 80 MPH THIS EVENING...WITH STRONGEST
WINDS ALONG THE COAST AND THROUGH CHANNELED TERRAIN. THE STRONG
WINDS ARE EXPECTED TO CONTINUE THROUGH MONDAY BEFORE DIMINISHING
MONDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ101-090100-
/X.EXT.PAFC.HW.W.0002.061008T1700Z-061010T1200Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
510 AM ADT SUN OCT 8 2006

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
ADT TUESDAY FOR EAST ANCHORAGE THE HILLSIDE AND TURNAGAIN ARM...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO
4 AM ADT TUESDAY.

EASTERLY TO SOUTHEASTERLY WINDS WILL INCREASE ALONG TURNAGAIN ARM
AND THE UPPER ANCHORAGE HILLSIDE TO 50 TO 70 MPH BY LATE
MORNING...WITH GUSTS TO 85 MPH. WINDS WILL FURTHER INCREASE
TONIGHT AND MONDAY FOR THE TURNAGAIN ARM AND UPPER ANCHORAGE
HILLSIDE...WITH WINDS OF 55 TO 75 MPH AND GUSTS TO 100 MPH ON
MONDAY. FOR EAST ANCHORAGE...THE LOWER HILLSIDE...AND OTHER AREAS
NEAR THE MOUNTAINS...WINDS WILL INCREASE THIS EVENING WITH GUSTS
TO 75 MPH TONIGHT AND 85 MPH ON MONDAY. WINDS OVER THE AREA WILL
DECREASE TO 40 TO 60 MPH BY TUESDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

AKZ125-090100-
/X.EXT.PAFC.HW.W.0002.061009T0000Z-061010T0600Z/
WESTERN PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD...
MOOSE PASS
510 AM ADT SUN OCT 8 2006

...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM ADT MONDAY THROUGH PORTAGE VALLEY AND TURNAGAIN ARM...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 PM ADT MONDAY. 

EASTERLY WINDS THROUGH THE PORTAGE VALLEY AND TURNAGAIN ARM WILL
INCREASE TO 30 TO 50 MPH WITH GUSTS TO 75 MPH THIS AFTERNOON.
EXPECT WINDS TO INCREASE SUNDAY NIGHT INTO MONDAY WITH WINDS
GUSTING TO 85 MPH. THESE STRONG WINDS WILL DIMINISH MONDAY NIGHT
TO 25 TO 40 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. PEOPLE ARE URGED TO SECURE LOOSE OBJECTS THAT COULD
BE BLOWN AROUND OR DAMAGED BY THE WIND.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this high wind watch went out at Oct 7, 12:00 AM AKDT, 4 minutes earlier.

Area forecast discussion, Oct 7, 12:00 AM AKDT, 4 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT SAT OCT 7 2006

.DISCUSSION...

.SUMMARY...
VERY ACTIVE WEATHER IS IN STORE OVER THE NEXT FEW DAYS...WITH THE
POTENTIAL FOR SOME HIGH IMPACT WEATHER EVENTS. THROUGH EARLY NEXT
WEEK...A MEAN TROUGH WILL PERSIST OVER THE EASTERN BERING...WITH
VERY MOIST SOUTHERLY TO SOUTHEASTERLY FLOW OVER THE MAINLAND ON THE
EAST SIDE OF THE TROUGH...AND DRIER NORTHERLY FLOW ON THE WEST SIDE
OVER THE CENTRAL AND WESTERN BERING/ALEUTIANS. THE LARGEST CONCERN
IS A LOW AROUND 960 MB WHICH WILL MOVE FROM SOUTH TO NORTH ACROSS
THE ALASKA PENINSULA AND THROUGH BRISTOL BAY. THIS SYSTEM HAS THE
POTENTIAL TO BRING SOME STRONG WINDS THROUGH MUCH OF THE AREA ALONG
WITH HEAVY PRECIPITATION.

.FORECAST THROUGH MONDAY...
WET...MILD ONSHORE FLOW TO CONTINUE ALL THE WAY THROUGH TUESDAY OR
WEDNESDAY OF NEXT WEEK...WITH ALMOST CONTINUOUS RAIN OVER COASTAL
AREAS OF THE MAINLAND...AND INTERMITTENT RAIN INLAND. THE TWO HIGHER
IMPACT PERIODS COME SUNDAY AND MONDAY. THE FIRST IS A STRONG FRONT
THAT WILL MOVE FROM SOUTH TO NORTH THROUGH THE GULF OF ALASKA ON
SUNDAY AND ONSHORE LATE SUNDAY AFTERNOON. THE SECOND...HIGHEST
IMPACT EVENT COMES MONDAY WITH A STRONG LOW AROUND BRISTOL BAY. THE
MODELS REMAIN CONSISTENT WITH THE STRENGTH AND PATH OF THE LOW. HAVE
GONE AHEAD AND ISSUED A HIGH WIND WATCH FOR THE ANCHORAGE
HILLSIDE/TURNAGAIN ARM...FOR THE ALASKA PENINSULA...AND FOR THE
EASTERN ALEUTIANS. EXPECTING SOLID STORM FORCE WINDS FOR MANY OF THE
MARINE AREAS AS WELL. THIS LOOKS LIKE THE STRONGEST WIND EVENT FOR
MANY OF THESE AREAS THUS FAR THIS SEASON. WITH THE LOW EXPECTED TO
TRACK ALONG THE WEST COAST...MOST OF THE MAINLAND WILL BE ON THE
WARM AND VERY MOIST SIDE OF THE SYSTEM. SNOW LEVELS SHOULD GENERALLY
REMAIN ABOVE THE ROAD SYSTEM THROUGH MONDAY.

.FORECAST TUESDAY ONWARD...
SOME CHANGES IN THE WEATHER PATTERN APPEAR TO TAKE PLACE IN THE
EXTENDED. THE STRONG LOW MONDAY OVER BRISTOL BAY WILL MOVE NORTHEAST
INTO THE ARCTIC OCEAN TUESDAY...WITH COOLER SOUTHWEST TO WEST FLOW
TAKING OVER FOR MUCH OF THE MAINLAND. HIGH PRESSURE WILL FINALLY
REPLACE THE SEEMINGLY PERMANENT LOW OVER THE EASTERN BERING...AND
THEN NOSE INTO THE MAINLAND AROUND WEDNESDAY. THIS WILL RESULT IN
COLDER CONTINENTAL AREA AND OFFSHORE FLOW FOR MUCH OF SOUTHERN
ALASKA.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WATCH 101 181 185.
MARINE...STORMS 130 AND 410. GALES 120 125 132 138 140 141 150 155
160 165 170 171 172 179 180 185 350.

FOISY OCT 06

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:58 PM AKDTHigh Wind WatchAFC31 hr
Oct 6, 11:00 PM AKDTGale WarningAFC4 days
Oct 6, 11:00 PM AKDTGale WarningAFC4 days
Oct 6, 11:00 PM AKDTSmall Craft AdvisoryAFC24 hr
Oct 6, 11:00 PM AKDTStorm WarningAFC60 hr
Oct 7, 5:45 AM AKDTStorm WarningAFC53 hr
Oct 7, 9:03 AM AKDTSmall Craft AdvisoryAFC14 hr
Oct 7, 9:03 AM AKDTStorm WarningAFC50 hr
Oct 7, 10:51 AM AKDTHigh Wind WarningAFC61 hr
Oct 7, 11:00 AM AKDTSmall Craft AdvisoryAFC12 hr

Nearby

High Wind Watches in Alaska, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.